MAUDE Adverse Event Report: INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR

INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Model Number IO-300
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An device history was reviewed to determine the cause of the malfunction.The device functioned as intended.
 
Event or Problem Description
It was reported that the patient's unit displayed an error message "no breath detected." in turn the patient experienced a lack of oxygen from their unit.Troubleshooting was tried to no avail.As a result, the patient was admitted to the hospital.

Brand Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G3 PORTABLE OXYGEN CONCENTRATOR
MDR Report Key11898641
Report Number3015238204-2021-00009
Device Sequence Number1390114
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public00817131020049
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-300
Device Catalogue NumberIO-300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
20-065
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;